# SDR UALA2012030901533

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 62,932 hours, 8,865 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PANEL FOR ROW 40-42A CEILING LIGHTS DETACHED FROM BRACKETS.  REPAIRED BRACKETS ON PANEL.  RE-INSTALLED CEILING PANEL.
